# SDR ASAA2013122512235

- Difficulty date: December 25, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 25,998 hours, 7,763 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND, FMC SINGLE OPS MESSAGE.  ACFT GROUNDED.  RAN CHECKLIST IAW QRH, DUAL FMC OPS RESTORED.
